# SDR SCNA97244

- Difficulty date: June 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 1A22288
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND THE FLOORBEAM AT STATION 369 RBL 12 TO LBL 24 CORRODED.  REMOVED 38 SECTION OF UPPER FLOORBEAM, FABRICATED AND INSTALLED CHORD, SUPPORT ANGLES, AND STRAPS IAW B727 SRM 53-10-8.
